# SDR SWI2023F00156

- Difficulty date: June 8, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT STRAP AT FS559 BETWEEN FLOOR BEAM AT LBL27 AND PRESSURE FLOOR SILL IS CORRODED.     (C-CHECK RO 7/23/2023)    REMOVED AND REPLACED THE FLOOR SUPPORT STRAP AT FS 559 BETWEEN LBL 27 AND THE PRESSURE FLOOR SILL REF DRAWING 601R31025 REV: N, CRJ 200 SRM 51-42-06 AND 51-42-15. COMPLIED WITH 51-900-1003-SKY
